# SDR SWAA2025120931138

- Difficulty date: November 2, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BS 540 AT LEVEL RBL 6 AT AIR CONDITIONING.  REPLACED SUPPORT SUPPORT BRACKET LOCATED BS 540 AT LEVEL RBL 6 AT AIR CONDITIONING BAY IAW SRM 51-40-02 & DWG 212A1101 SHEET 3 REV -.
